# SDR REXA2013012300182

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 22,667 hours, 20,258 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4243 (BUF TO DTW) ON APPROACH INTO DTW AT 195 KNOTS FLAPS WERE SELECTED TO 20 DEGREES AND RECEIVED FLAPS FAILED MESSAGE AT 0 DEGREES.  QRH COMPLETED WITH NORMAL LANDING AT FLAPS 0 DEGREES.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARAGRAH (H)(HG)(I), AMOC DATED DECEMBER 07,2012 AND PA AD 27-052J.  COMPLIED WITH CRJ200 HEALTH CHECK IAW CHECKLIST PROVIDED.  SEE NON-ROUTINE WORKCARD N38985 FOR COMPONENT REPLACEMENT AND FURTHER DETAILS.
